MathSciNet Relay Station
MathSciNet bibliographic data
MR2176389 65M15 (65M25 65M60 76M10)
Chen, Zhiming; Ji, Guanghua Sharp $L^1$ a posteriori error analysis for nonlinear convection-diffusion problems. Math. Comp. 75 (2006), no. 253, 43–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement